# SDR 03FDEA02294

- Difficulty date: December 26, 2003
- Submitted: January 20, 2004
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 41,026 hours, 7,976 cycles
- Engine: Ge CF680
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Stiffener
- Part number: AKC75435
- Condition: Chafed
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT TAILCONE TOP MOST HORIZONTAL STIFFINER BELOW THE UPPER DOOR HINGE ASSY FOUND CHAFED AT ITS END AREA.  LT TAILCONE TOP MOST HORIZONTAL STIFFINER BELOW CHAFED TEE SUPPORT REMOVED AND REPLACED AS PER SRM 51-35-01 VOL.II AND DRAWING AKC7543.
